# SDR COMA0160910

- Difficulty date: November 18, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,915 hours, 18,236 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transducer
- Part number: 912768
- Part serial: 7165
- Condition: Failed
- Location: Rt Engine
- Part time: 14,604 hours, 14,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 6075 RT FUEL FLOW INDICATION WENT TO ZERO DURING T/O.  REPLACED THE RT ENGINE FUEL FLOW TRANSDUCER.
